MathSciNet Relay Station
MathSciNet bibliographic data
MR972238 05A30 (05A15 11B65)
Stanton, Dennis; Zeilberger, Doron The Odlyzko conjecture and O'Hara's unimodality proof. Proc. Amer. Math. Soc. 107 (1989), no. 1, 39–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement